zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the stability of processes defined by stochastic difference- differential equations. (English) Zbl 0169.11601

Full Text: DOI
[1] Kushner, H. J.: On the stability of stochastic dynamical systems. Proc. natl. Acad. sci. 53, 8-12 (1965) · Zbl 0143.19005
[2] Kushner, H. J.: On the theory of stochastic stability. Advances in control systems 4 (1966) · Zbl 0202.46603
[3] Kushner, H. J.: Stochastic stability and control. (1967) · Zbl 0244.93065
[4] Hale, J. K.: Sufficient conditions for stability and instability of autonomous functional-differential equations. J. differential eqs. 1, 452-482 (1965) · Zbl 0135.30301
[5] ItĂ´, K.; Nisio, M.: On stationary solutions of a stochastic differential equation. Kyoto, J. Math. 4, 1-75 (1964) · Zbl 0131.16402
[6] Fleming, W. H.; Nisio, M.: On the existence of optimal stochastic controls. J. math. Mech. 15, 777-794 (1966) · Zbl 0144.39901
[7] Krasovskii, N. N.: On the stabilization of unstable motions by additional forces when the feedback loop is incomplete. Prikl. mat. I mekh. 27, 971-1004 (1963) · Zbl 0135.31401
[8] Dynkin, E. B.: Markov processes. (1965) · Zbl 0132.37901
[9] Doob, J. L.: Stochastic processes. (1953) · Zbl 0053.26802